A minute's silence will be observed in Wales today on the 50th anniversary of the Aberfan disaster.
Eloise Aimee Parry - a Mother's Tribute
Eloise Aimee Parry - the person
Eloise was a student at Glyndwr University and on course to study a Masters when she had finished her degree. After university she was looking forward to a career working with young people and their families. She had also spent quite some considerable time doing voluntary work for a local organisation called Young Health Champions.
She loved how exciting life could be; how new experiences offered up thrilling possibilities and a whole world of opportunities to be explored.
It is such a great sadness that her life ended so soon, and, in many ways, ended before it had really had a chance to begin. There were so many things that she dreamed of doing - travelling, having a career and having a family - things that she never got a chance to experience.
She will be greatly missed by everyone who knew her and it will be all the good memories of her that we will cherish as we go through the difficult weeks and months ahead.
Eloise Aimee Parry - the event
Sunday started out cool and clear. By lunchtime there was a brisk wind, blowing in strong gusts that suggested a storm might be coming. Overhead the skies were bright blue, almost cloudless and full of promise.
I didn't know it at the time, but Ella had bought slimming tablets on the internet. A substance called DNP (2,4-dinitrophenol) that is unsuitable for human consumption because of its toxicity. She had taken even more of these 'slimming tablets' than recommended on the pack and had no idea just how dangerous they really were. How many of us have ever thought 'If one tablet works, surely it won't hurt to take one or two more?' When she started to feel unwell, she drove herself to hospital and walked into A&E. She explained what she had taken and there was no great panic as she was still completely lucid and with it. At this point she still seemed to be okay. That all changed when the toxicity report came back and it was clear how dire her situation was. The drug was in her system, there was no anti-dote, two tablets was a lethal dose - and she had taken eight.
As Eloise deteriorated, the staff in A&E did all they could to stabilise her. As the drug kicked in and started to make her metabolism soar, they attempted to cool her down, but they were fighting an uphill battle. She was literally burning up from within. When she stopped breathing, they put her on a ventilator and carried on fighting to save her. When her hearted stopped they couldn't revive her. She had crashed. She had taken so much DNP that the consequences were inevitable. They never stood a chance of saving her. She burned and crashed.
Outside, the wind had stopped and it now raining gently.
At around 3pm on Sunday 12th April 2015, my daughter, Eloise Aimee, died of an overdose.
She never intended to take her own life. She just never really understood how dangerous the tablets that she took were. Most of us don't believe that a slimming tablet could possibly kill us.
DNP is not a miracle slimming pill. It is a deadly toxin. It is similar to TNT in structure. TNT is an explosive. DNP causes your metabolism to run at an explosive level, with potentially fatal consequences.
Tragedy struck in the village of Aberfan 50 years ago - here's how the disaster unfolded.
Even with the coal tips removed, the landscape of Aberfan still lives in the shadow of tragedy.
50 years after the Aberfan disaster these photos remain some of the most haunting and iconic images.
Most Viewed Pictures On Heart
Recently Played Tracks
Deposit £10 to get a £40 Welcome Bonus - That's £50 to play bingo, slots and more!*
Over 50 tracks to make you feel-good. New album out now...
Find your local four day weather report here.
What's happening on the roads where you are?